# SDR UPS05845371

- Difficulty date: August 11, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 759 Lbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CENTER WING SUB FLOOR FS 759 LBL 48 L-FITTING CRACKED.  REMOVED CRACKED L-FITTING IAW SRM 51-1-20D, FABRICATED AND INSTALLED L-FITTING IAW DWG 3643110 AND 51-1-20D.
